MAUDE Adverse Event Report: TIDI PRODUCTS LLC KIT, CONSUMABLES PACK, 12; DRAPE, SURGICAL, EXEMPT

TIDI PRODUCTS LLC KIT, CONSUMABLES PACK, 12; DRAPE, SURGICAL, EXEMPT
Model Number 5429
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: returned product evaluation confirmed the plastic cap fits over clips after assembly, with no visible deformation or misalignment.However, when assembled, the clip ends disengage easily with minimal force, preventing the cap from maintaining secure attachment as intended during use.This compromises the functional purpose of the component to hold the plastic in place.The qa investigation was unable to determine a definitive root cause.The issue has been escalated to the subject matter expert (sme) for further evaluation.Historical complaint data review identified no other similar issues reported for this part number in the last 2 years.Manufacturer reference file: (b)(4).
 
Event or Problem Description
The clips frequently pop off and there is a risk to it landing in the sterile field.

Brand Name
KIT, CONSUMABLES PACK, 12
Common Device Name
DRAPE, SURGICAL, EXEMPT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key23555078
Report Number2182318-2025-00100
Device Sequence Number15992752
Product Code PUI
UDI-Device Identifier00618125140107
UDI-Public00618125140107
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number5429
Device Catalogue Number5429
Device Lot Number70115210
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown